# SDR CNQR202207110001

- Difficulty date: July 1, 2022
- Submitted: July 13, 2022
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N488B
- Make and model: Beech 100BEECH
- Aircraft serial: RK427
- System (JASC): 2730 · Elevator Control System
- Part: None
- Part number: 45AS61023143
- Condition: None
- Location: Internal Defects
- Component: Pitch Trim Actu
- Component part number: AA4551M11
- Stage of operation: CR
- How discovered: C
- Nature of condition: S, Z
- Precautionary procedure: K

## Discrepancy

PITCH TRIM ACTUATOR BOTH NORMAL AND EMERGENCY INTERNAL MOTORS FAULTED OUT AT THE FULL NOSE DOWN POSITION IN FLIGHT AND DUPLICATED LOSS OF BOTH NORMAL AND EMERGENCY MOTORS FAULTING OUT IN THE FULL NOSE DOWN POSITION AFTER SEVERAL GROUND CHECKS/TESTS. SMITHS AEROSPACE ACTUATION SYSTEMS.
